Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 581-586
http://dx.doi.org/10.1155/S0161171291000789

On the stationary vibrations of a rectangular plate subjected to stress prescribed partially at the circumference

1Mathematics Department, Faculty of Science, Ain Shams University, Cairo, Egypt
2Mathematics Department, Faculty of Science, Cairo University, Beni-Suef, Egypt
3Physics Department, University of Antwerp, (U.I.A.), Antwerp B2610, Belgium

Received 16 June 1989; Revised 15 December 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. G. El Sheikh, A. H. Khater, and D. K. Callebaut, “On the stationary vibrations of a rectangular plate subjected to stress prescribed partially at the circumference,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 581-586, 1991. https://doi.org/10.1155/S0161171291000789.